# SDR 99ZZZX2383

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Zephyr Aircraft Engines Inc, repair station VI4R597M
- Engine: Lyc O320B2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 15F1995713
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH ROD BELOW BALL END SHOW SIGNS OF RUBBING AGAINST THE INSIDE RIDGE OF THE ROCKER ARM WHERE BALL AND SOCKET MEET.  IT APPEARS THE ROCKER ARM WAS NOT MACHINED OUT FOR CLEARANCE FOR WHEN THE ROCKER ARM IS PIVOTED TO ITS MAX OPENING WHICH WOULD LEAD TO THE PUSH ROD RIDING ON THE INSIDE EDGE OF THE ROCKER ARM SOCKET.  ALL EIGHT PUSH RODS SHOW SIGNS OF THIS. SUBMITTER RECOMMENDED THAT LATE MODEL ENGINES WITH 17F19353 ROCKER ARMS BE REMOVED FOR INSPECTION IN SOCKET END CLEARANCE FOR THE PUSH RODS.
